Motrin Childrens Liquid Pain Relief Ibuprofen Berry Flavour

  • Description & Features

Specially designed for children ages 2 to 11, Children's MOTRIN® Suspension provides up to eight hours of fever relief.

Features:
  • Fights fever for up to 8 hours
  • Relieves pain due to cold symptoms
  • Berry Flavour
Recommended Dosage: Shake well before using.  Use enclosed dosage cup. If possible, dose according to body weight. Single dose may be repeated every 6 – 8 hours as needed.  Do not give more than 4 doses in 24 hours, unless directed by a doctor. Use the lowest effective dose for the shortest duration.

Medicinal Ingredient:
(in each 5 mL)
Ibuprofen 100 mg (NSAID)

Non-Medicinal Ingredients: Acesulfame potassium, citric acid, D&C red no. 33, FD&C blue no. 1, FD&C red no. 40, flavour, glycerin, polysorbate 80, pregelatinized starch, purified water, sodium benzoate, sucrose, xanthan gum.

Caution: Stomach bleeding warning: This product may cause stomach bleeding. Symptoms may include: feeling faint, vomiting blood, bloody or black stools. The chance of stomach bleeding is higher if your child: has had stomach ulcers or bleeding problems, takes a blood thinner or steroid drug, takes with other drugs containing an NSAID like acetylsalicylic acid (ASA), ibuprofen, naproxen, or prescription anti-inflammatory drugs. Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to ASA. Stop use and get medical help right away if your child has severe itching, hives, swelling of eyes and mouth, skin blisters/rash, difficulty breathing, shock. Do not use if your child is: taking ibuprofen or ASA, allergic to ibuprofen, ASA, salicylates, NSAIDs, or any of the inactive ingredients in this product, right before or after heart surgery, in adults. Ask a doctor or pharmacist before use if you have a child that has:  ulcers or stomach bleeding, high blood pressure, asthma, heart disease, diabetes, liver or kidney disease is under a doctor’s care for any other serious condition, takes any other medication especially daily low-dose ASA (81 to 325 mg), anticoagulants or corticosteroids, is dehydrated (significant fluid loss) due to continued vomiting, diarrhea or lack of fluid intake.

When using this product: take with food or milk if upset stomach occurs, the risk of heart attack or stroke may increase if your child uses more than directed or for longer than directed. Stop use and ask a doctor if:  your child has signs of stomach bleeding (see Stomach bleeding warning above), pain gets worse or lasts for more than 5 days, fever gets worse or lasts for more than 3 days , any new symptoms occur.

Keep out of reach of children. In case of overdose, call a Poison Control Centre or get medical help right away. Other information:  Read peel back label for important information before use. Do not use if carton is open or if carton tape or bottle wrap is broken or missing.  Child resistant package.  Store at 15 to 30°C.

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.

We are only able to ship this item to Canadian customers.
No Information Provided

Other Motrin Products

Rated 5 out of 5 by from highly recommended I highly recommend this it is the only thing that works on my son. Whether it came to teething or minor aches and pains this really cut it and seems to last. He didn't mind taking it all so it must not taste that bad either
Date published: 2016-12-21
Rated 5 out of 5 by from first impression: very fast I usually use another brand, that could not find today so i bought mortin, i was unsure that my sick children will take it so i chose the berries flavour and preferred dye free. Results, she had 40.5 degree tempreture (yes it jumped up at the urgent care clinic!) I gave her the medicine and 45 min later the tempreture became 73.8 I will stick with this product
Date published: 2016-03-18
Rated 5 out of 5 by from Still the best! When my daughter was an infant, I found that, for some unknown reason, ibuprofen, not acetaminophen, would bring down her high temperature. She also found the Motrin orange flavour palatable. When I became a grandmother, I reminded my daughter about Motrin Suspension, and that is what she and I use and find effective for her daughter. She likes the Berry flavour and we like the lack of artificial colouring. From one generation to the next, this remains a fine, dependable product.
Date published: 2016-02-21
Rated 5 out of 5 by from By far the best When my kids are suffering from a fever Motrin is the first medicine I grab, it helps bring their temperature down quickly, you wouldn't even know they were sick, they bounce right back to their usual self until it starts wearing off, then they get another dose and right back to playing
Date published: 2016-02-29
Rated 5 out of 5 by from Love it! I love it because i know i can trust this product and help my child feel better sooner than all the product i try!
Date published: 2016-04-17
Rated 5 out of 5 by from absorbs quickly This liquid med. goes to work fast and is great for teething pain. My granddaughter feels so well after it (used for teething pain) and sleeps much better. I know other kids do too. I am a pediatric nurse and we use it frequently with great results - especially when Acetaminophen just doesn't do it. Motrin has a better anti-inflammatory effect. Of course never give more than the recommended dosage or sooner than recommended times and check with the Pediatrician. All meds should be used judiciously and only when absolutely necessary!
Date published: 2017-12-12
Rated 5 out of 5 by from love dye free being a parent of 5 kids i have tryed alot of diffrent Children's meds and i find that me and my kids like the Children's MOTRIN the best i was also very happy when they started makeing it dye free as some days it is hard to get kids to take anything and when this happens it helps that it is not as big of a mess
Date published: 2014-10-10
Rated 5 out of 5 by from Helps you and your child get a good night's sleep This product is great, made even greater by it being dye free. My son can't have red food dye so this is perfect for us. The kids love the taste aND I love that it doesn't stain. Starts bringing the fever down within a half hour and keeps working for 7 hours. Also helps great with head aches.
Date published: 2016-06-11
  • y_2021, m_9, d_17, h_20
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.19
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_166
  • loc_en_CA, sid_16709, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 8.18ms
  • REVIEWS, PRODUCT